# SDR EE4Y2023041017573

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PROCESS WE FOUND CORROSION AT RH WING, FRONT SPAR AT THE RIB 41 LEADING EDGE
AREA. THE LEADING EDGE RIB 41 WAS REMOVED AND ALL THE CORROSION COMMON TO THE FRONT SPAR WEB WAS REMOVED BY
BLEND OUT. WAS REPAIRED FOLLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-002630 REV / AND COOPESA EO# COO-EO-2023-17138-R00 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
